MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci X; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC daVinci X; PATIENT SIDE CART, 4-ARM
Model Number 380620-43
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient in a study underwent a da vinci assisted sacrocervicopexy with salpingectomy and cystocele repair procedure.Two weeks later, after discharge, the patient developed dysuria and was evaluated by her outpatient gynecologist.Urinalysis confirmed cystitis.Treatment consisted of fosfomycin 3g, a single dose, resulting in improvement of the symptoms.There were no further medical interventions and the event was reported as resolved the next day.There was no report of intra-procedure complications, da vinci device malfunctions or post-procedure complications prior to discharge after the index surgical procedure.The study investigator reported the event as mild severity, not a serious adverse event, a clavien-dindo grade ii, possibly related to the study procedure, possibly related to the patient's underlying disease status, but not related to the da vinci investigational device, and not related to a third-party device.The patient's prior health conditions of diabetes and surgery may be relevant to this incident.
 
Additional Manufacturer Narrative
There was no report that a da vinci system, instrument or accessory malfunctioned during the procedure.Additional patient information: height 162 cm., body mass index (bmi) 28.2 kg/m2.

Brand Name
daVinci X
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50229725
Report Number2955842-2026-35242
Device Sequence Number18710489
Product Code NAY
UDI-Device Identifier00886874115404
UDI-Public(01)00886874115404
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380620-43
Device Catalogue Number380620
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight162 LB